MathSciNet Relay Station
MathSciNet bibliographic data
MR1246533 (95m:54016) 54C55 (54D45)
Nguyen To Nhu Admissibility, the locally convex approximation property, and the ${\rm AR}$-property in linear metric spaces. Proc. Amer. Math. Soc. 123 (1995), no. 10, 3233–3241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement